Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 585639, 9 pages
http://dx.doi.org/10.1155/2013/585639
Research Article

Positive Solutions of a Two-Point Boundary Value Problem for Singular Fractional Differential Equations in Banach Space

Department of Mathematics, Shandong Normal University, Jinan 250014, China

Received 29 May 2013; Accepted 11 July 2013

Academic Editor: William P. Ziemer

Copyright © 2013 Bo Liu and Yansheng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. I,” Applicable Analysis, vol. 78, no. 1-2, pp. 153–192, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. A. Kilbas and J. J. Trujillo, “Differential equations of fractional order: methods, results and problems. II,” Applicable Analysis, vol. 81, no. 2, pp. 435–493, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  4. R. P. Agarwal and D. O'Regan, “Singular boundary value problems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 27, pp. 645–656, 1996. View at Google Scholar
  5. R. P. Agarwal and D. O'Regan, “Nonlinear superlinear singular and nonsingular second order boundary value problems,” Journal of Differential Equations, vol. 143, no. 1, pp. 60–95, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. H. Alsulami, S. K. Ntouyas, and B. Ahmad, “Existence results for a Riemann-Liouvilletype fractional multivalued problem with integral boundary conditions,” Journal of Function Spaces and Applications, vol. 2013, Article ID 676045, 7 pages, 2013. View at Publisher · View at Google Scholar
  7. J. Jiang, L. Liu, and Y. Wu, “Positive solutions to singular fractional differential system with coupled boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 11, pp. 3061–3074, 2013. View at Publisher · View at Google Scholar
  8. H. Li, X. Kong, and C. Yu, “Existence of three non-negative solutions for a three-point boundary-value problem of nonlinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 88, pp. 12–1, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Shi and S. Zhang, “Upper and lower solutions method and a fractional differential equation boundary value problem,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 30, pp. 1–13, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. L. Wei, “Positive solutions of singular boundary value problems for negative exponent Emden-Fowler equations,” Acta Mathematica Sinica. Chinese Series, vol. 41, no. 3, pp. 655–662, 1998 (Chinese). View at Google Scholar · View at MathSciNet
  11. S. Zhang, “Positive solutions for boundary-value problems of nonlinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 36, pp. 1–12, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. P. Agarwal, D. O'Regan, and S. Staněk, “Positive solutions for Dirichlet problems of singular nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 371, no. 1, pp. 57–68, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Zhang, L. Liu, and Y. Wu, “Multiple positive solutions of a singular fractional differential equation with negatively perturbed term,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1263–1274, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  15. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives (Theory and Applications), Gordon and Breach, Yverdon, Switzerland, 1993. View at MathSciNet
  16. D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. View at Zentralblatt MATH · View at MathSciNet
  17. D. Guo, Nonlinera Function Analysis, Shandong Science and Technology Publishing House, Jinan, China, 1985.
  18. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. Jiang and C. Yuan, “The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 2, pp. 710–719, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet